Ebadollah S. Mahmoodian
Ebadollah S. Mahmoodian
Professor of Mathematics, Sharif University of Technology
Bestätigte E-Mail-Adresse bei sharif.edu
Titel
Zitiert von
Zitiert von
Jahr
Defining sets in vertex colorings of graphs and Latin rectangles
ES Mahmoodian, R Naserasr, M Zaker
Discrete Mathematics 167, 451-460, 1997
681997
On the forced matching numbers of bipartite graphs
P Adams, M Mahdian, ES Mahmoodian
Discrete mathematics 281 (1-3), 1-12, 2004
612004
On the spectrum of the forced matching number of graphs
P Afshani, H Hatami, ES Mahmoodian
arXiv preprint arXiv:0903.2578, 2009
482009
Vertex domination of generalized Petersen graphs
BJ Ebrahimi, N Jahanbakht, ES Mahmoodian
Discrete mathematics 309 (13), 4355-4361, 2009
472009
A characterization of uniquely 2-list colorable graphs
M Mahdian, ES Mahmoodian
ARS COMBINATORIA-WATERLOO THEN WINNIPEG- 51, 295-305, 1999
461999
Defining sets in combinatorics: a survey
DM Donovan, E Mahmoodian, C Ramsay, AP Street
Cambridge University Press, 2003
442003
The three-way intersection problem for Latin squares
P Adams, EJ Billington, DE Bryant, ES Mahmoodian
Discrete mathematics 243 (1-3), 1-19, 2002
302002
Some problems in graph colorings
ES Mahmoodian
Proc. 26th Annual Iranian Math. Conference, S. Javadpour and M …, 1995
281995
On uniquely list colorable graphs
M Ghebleh, ES Mahmoodian
arXiv preprint math/9906009, 1999
241999
Orthogonal arrays and ordered threshold schemes.
E Dawson, ES Mahmoodian, A Rahilly
Australas. J Comb. 8, 27-44, 1993
221993
On minimum vertex cover of generalized Petersen graphs
B Behsaz, P Hatami, ES Mahmoodian
arXiv preprint arXiv:1008.3208, 2010
212010
On the existence of (v, k, t) trades.
ES Mahmoodian, N Soltankhah
Australas. J Comb. 6, 279-292, 1992
211992
On the size of the minimum critical set of a Latin square
M Ghandehari, H Hatami, ES Mahmoodian
Discrete mathematics 293 (1-3), 121-127, 2005
202005
Decomposition of complete tripartite graphs into 5-cycles
ES Mahmoodian, M Mirzakhani
Combinatorics advances, 235-241, 1995
201995
On defining numbers of vertex colouring of regular graphs
ES Mahmoodian, E Mendelsohn
Discrete Mathematics 197, 543-554, 1999
191999
On the uniquely list colorable graphs
ES Mahmoodian, M Mahdian
Proceedings of the 28th Annual Iranian Mathematics Conference 377, 319-326, 1997
171997
A critical case method of proof in combinatorial mathematics
ES Mahmoodian
Graduate School of Arts and Sciences, University of Pennsylvania, 1975
171975
An algorithm for writing any latin interchange as the sum of intercalates
D Donovan, ES Mahmoodian
Bull. Inst. Combin. Appl 34, 90-98, 2002
162002
On the simultaneous edge-coloring conjecture
MT Hajiaghaee, ES Mahmoodian, VS Mirrokni, A Saberi, R Tusserkani
Discrete Mathematics 216 (1-3), 267-272, 2000
162000
The spectrum of support sizes for threefold triple systems
CJ Colbourn, ES Mahmoodian
Discrete mathematics 83 (1), 9-19, 1990
161990
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20